Just wondering.... I have had a sudden onset of generalized anxiety disorder. Probably due to a few strange illnesses over the past few years (Vertigo, not pleasant, bacterial infections and Bells Paulsey). I am a 40 yo male. Recently the most routine things have brought on un-nautural anxiety and a few full blown panic attacks (also not pleasant). Things like going to work, grocery shopping or cutting the grass. I tried St John Wort and I felt better (I also saw my doctor for cholesterol and EKG for my chest and stomach pain at the same time as starting the medicine, all came back great). After a few weeks it came back so I got on Prozac (day 8) and wow, so far so bad. After reading a lot of forums, I am finding that the increased anxiety, terrible headaches, loss of appetite and the wired, jittery, trembling is normal for a few weeks until it gets into your system. I will stick it out.
My question is this, I had a very strange thing happed a few nights ago. I woke up and started to go into a panic attack because of my headace. Right before it became full blown, a very warm, tingly feeling starting in the base of my skull washed down my spine relaxing me (just like the cold adreniline surge you get when you are suprised or almost fall down the stairs, but warm). It lasted for 5-10 seconds and the panic attack crept back up. I felt it again. Panic was over, probably beacause it felt great and I was curious as to what it was.
Has anyone else experienced this???
Welcome to the MedHelp forum!
I hope you started Prozac on medical advice. This drug can precipitate anxiety, depression, agitation, dizziness and the likes. Hence be careful about the drug and if you are experiencing any of these please inform your doctor. A change of medication may help.
Other than this, anxiety could be related to hypoglycemia or low blood sugar, cervical nerve compression as commonly seen in spondylitis of neck vertebrae.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral.
It's the brain's response to the St.John's Wort and the disease inside one. I met someone who experienced this. This person took some rainbow opal and ate several man-made pearls. It helped his concentration. Then the guy did some tests and reduced his symptoms. The cure was made later and it was a success. He want me to keep the cures a secret, so I guess I will.
I might have, but I don't know. I've been getting a fuzzy head feeling, as many people talk about in this post http://www.medhelp.org/posts/Migraines--Headaches/Fuzzy-Head/show/452477. Sometimes when I work out, I flex my head, it feels good. But then I can't stop flexing and for 5-10 seconds my senses wobble and I almost always have to bend down so I don't fall over. It feels either like not enough blood is going to my head or that I'm way to anxious about life these days. I'm sure we have different causes, but doing things like finding ways to not worry so much about everything is essencial. I know I used to feel good and forget about my troubles when watching The Simpsons or Family Guy, or when I played video games a lot and I could turn off my brain. Now that I don't do those things, I feel like I have to find a new way to escape life and escape anxiety. I hope this helps you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.